MathSciNet Relay Station
MathSciNet bibliographic data
MR23246 (9,328c) 20.0X
Gelʹfand, I. M.; Naĭmark, M. A. Unitary representations of semisimple Lie groups. I. (Russian) Mat. Sbornik N.S. 21(63), (1947). 405–434.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement